Follow
Alex Suciu
Alex Suciu
Other namesAlexander I. Suciu, Alexandru Ion Suciu, Alexandru Suciu
Professor of Mathematics, Northeastern University
Verified email at northeastern.edu - Homepage
Title
Cited by
Cited by
Year
Moment-angle complexes, monomial ideals, and Massey products
G Denham, AI Suciu
Pure and Applied Mathematics Quarterly 3 (1), 25-60, 2007
1722007
Characteristic varieties of arrangements
DC Cohen, AI Suciu
Mathematical Proceedings of the Cambridge Philosophical Society 127 (1), 33-53, 1999
1341999
Topology and geometry of cohomology jump loci
A Dimca, Ş Papadima, AI Suciu
Duke Mathematical Journal 148 (3), 405-457, 2009
1202009
The braid monodromy of plane algebraic curves and hyperplane arrangements
DC Cohen, AI Suciu
Commentarii Mathematici Helvetici 72 (2), 285-315, 1997
1181997
Fundamental groups of line arrangements: Enumerative aspects
AI Suciu
Advances in algebraic geometry motivated by physics, Contemporary …, 2001
1112001
On Milnor fibrations of arrangements
DC Cohen, AI Suciu
Journal of the London Mathematical Society 51 (1), 105-119, 1995
1061995
Algebraic invariants for right-angled Artin groups
S Papadima, AI Suciu
Mathematische Annalen 334 (3), 533-555, 2006
862006
Translated tori in the characteristic varieties of complex hyperplane arrangements
AI Suciu
Topology and its Applications 118 (1), 209-223, 2002
742002
Chen Lie algebras
S Papadima, AI Suciu
International Mathematics Research Notices 2004 (21), 1057-1086, 2004
672004
Bieri–Neumann–Strebel–Renz invariants and homology jumping loci
S Papadima, AI Suciu
Proceedings of the London Mathematical Society 100 (3), 795-834, 2010
662010
Homology of iterated semidirect products of free groups
DC Cohen, AI Suciu
Journal of Pure and Applied Algebra 126 (1-3), 87-120, 1998
651998
The Milnor fibration of a hyperplane arrangement: from modular resonance to algebraic monodromy
S Papadima, AI Suciu
Proceedings of the London Mathematical Society 114 (6), 961-1004, 2017
582017
Higher homotopy groups of complements of complex hyperplane arrangements
S Papadima, AI Suciu
Advances in Mathematics 165 (1), 71-100, 2002
572002
Lower central series and free resolutions of hyperplane arrangements
H Schenck, A Suciu
Transactions of the American Mathematical Society 354 (9), 3409-3433, 2002
562002
Cohomology rings and nilpotent quotients of real and complex arrangements
D Matei, AI Suciu
Arrangements—Tokyo 1998, Advanced Studies in Pure Mathematics 27, 185-215, 2000
512000
Hyperplane arrangements and Milnor fibrations
AI Suciu
Annales de la Faculté des Sciences de Toulouse 23 (2), 417-481, 2014
502014
Multinets, parallel connections, and Milnor fibrations of arrangements
G Denham, AI Suciu
Proceedings of the London Mathematical Society 108 (6), 1435-1470, 2014
472014
Alexander polynomials: Essential variables and multiplicities
A Dimca, S Papadima, AI Suciu
International Mathematics Research Notices, Art. ID rnm119, 36 pp., 2008
462008
Non-finiteness properties of fundamental groups of smooth projective varieties
A Dimca, S Papadima, AI Suciu
Journal für die reine und angewandte Mathematik (Crelle's Journal) 629, 89-105, 2009
432009
Hall invariants, homology of subgroups, and characteristic varieties
D Matei, AI Suciu
International Mathematics Research Notices 2002 (9), 465-503, 2002
432002
The system can't perform the operation now. Try again later.
Articles 1–20